# SDR ASAA0580038

- Difficulty date: January 23, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365811
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, CABIN FLOORBOARD PANEL HAS PULLED FIBERGLASS STRANDS.  APPLIED FIBERGLASS OVERLAY.  (M)
